Loading...
Please wait, while we are loading the content...
Similar Documents
Positive solutions for Neumann boundary value problems of nonlinear second-order integro-differential equations in ordered Banach spaces
| Content Provider | Semantic Scholar |
|---|---|
| Author | Yang, He Liang, Yue |
| Copyright Year | 2011 |
| Abstract | AbstractThe paper deals with the existence of positive solutions for Neumann boundary value problems of nonlinear second-order integro-differential equations -u″(t)+Mu(t)=f(t,u(t),(Su)(t)),0 0 is a constant, f : [0, 1] × K × K → K is continuous, S : C([0, 1], K) → C([0, 1], K) is a Fredholm integral operator with positive kernel. Under more general order conditions and measure of noncompactness conditions on the nonlinear term f, criteria on existence of positive solutions are obtained. The argument is based on the fixed point index theory of condensing mapping in cones.Mathematics Subject Classification (2000): 34B15; 34G20. |
| Starting Page | 1 |
| Ending Page | 11 |
| Page Count | 11 |
| File Format | PDF HTM / HTML |
| DOI | 10.1186/1029-242X-2011-73 |
| Volume Number | 2011 |
| Alternate Webpage(s) | https://journalofinequalitiesandapplications.springeropen.com/track/pdf/10.1186/1029-242X-2011-73?site=journalofinequalitiesandapplications.springeropen.com |
| Alternate Webpage(s) | http://www.journalofinequalitiesandapplications.com/content/pdf/1029-242X-2011-73.pdf |
| Alternate Webpage(s) | https://doi.org/10.1186/1029-242X-2011-73 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |